MAUDE Adverse Event Report: ABBOTT NEUTRINO NXT BIPOLAR DF1 HF; NO MATCH

ABBOTT NEUTRINO NXT BIPOLAR DF1 HF; NO MATCH
Model Number CDHFA600B
Medical Device Problem Code Pacing Intermittently (1443)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a follow up in clinic, intermittent loss of pacing was noted on the device.Abbott technical support was contacted, however, no intervention has been performed at this time.The patient was in stable condition and will continue to be monitored.
 
Additional Manufacturer Narrative
The reported event of failure to deliver ventricular pacing was confirmed.Based on the information provided, it was determined that a detection of the crosstalk event overlapping with an end of the ventricular blanking period resulted in inappropriate inhibition of ventricular pacing and also a missing vs (ventricular sensing) marker.The reported event was caused by a limitation of firmware implementation.

Brand Name
NEUTRINO NXT BIPOLAR DF1 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24663211
Report Number2017865-2026-05925
Device Sequence Number5054906
Product Code NIK
UDI-Device Identifier05415067050076
UDI-Public(01)05415067050076(10)A000180008(17)270930
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA600B
Device Catalogue NumberCDHFA600B
Device Lot NumberA000180008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown